# SDR MASA200800435

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 8,946 hours, 6,962 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2708 FAT-PHX.  EMERGENCY EXIT DOOR AT ROW 16 HAD A LOUD SQUEAL IN FLIGHT.  CLEANED DEBRIS FROM SEAL.
